Research Repository

Inequalities for some Functionals Associated with Bounded Linear Operators in Hilbert Spaces

Dragomir, Sever S (2007) Inequalities for some Functionals Associated with Bounded Linear Operators in Hilbert Spaces. Publications of the Research Institute for Mathematical Sciences, 43 (4). pp. 1095-1110. ISSN 0034-5318

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities between the operator norm, numerical radius and functional are established. New upper bounds for the nonnegative quantity that complement some recent results of the author are given as well.

Item Type: Article
Uncontrolled Keywords: ResPubID14264, inequalities, operator norms, numerical radius, nonnegative quantities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 09 May 2012 06:39
Last Modified: 09 May 2012 06:39
URI: http://vuir.vu.edu.au/id/eprint/3252
DOI: 10.2977/prims/1201012380
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar